MathSciNet Relay Station
MathSciNet bibliographic data
MR435072 (55 #8034) 14B99 (12E99 58C25)
Bernstein, D. N. The number of roots of a system of equations. (Russian) Funkcional. Anal. i Priložen. 9 (1975), no. 3, 1–4.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement